# SDR MK1Y2022327003

- Difficulty date: March 27, 2022
- Submitted: March 27, 2022
- Operation: General aviation
- Filed by: Bedek Aviation Group, repair station MK1Y325K
- Aircraft: N32KJ
- Make and model: Boeing 767-33A
- Aircraft serial: 33424
- Aircraft time: 63,406 hours, 12,239 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Bulged
- Stage of operation: IN
- How discovered: V
- Nature of condition: Z
- Precautionary procedure: K

## Discrepancy

DURING MAINTENENCE INSPECTION FOUND FOUR (4) BULGES ON FUSELAGE EXTERNAL SKIN BETWEEN STA 1562 AND STA 1580 AND BETWEEN STR 16R AND STR 17R, WHIL SEVERAL NICKS FOUND ON INNER SKIN AT DATUM LOCATION.
